# SDR CALA2024121301499

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 81,171 hours, 29,580 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION OVERHEAT DETECTOR AND ENGINE 2 OVERHEAT INTERMITTENT. ENGINE IN DICATIONS NORML ACP ENG FIRE CONT MODULE BITE TEST PER AMM 26-10 TASK 801 AND FILGHTDECK ENG FIRE TEST, ALL PASSED. NO HISTORY NOTED, PAST 90 DAYS
